MAUDE Adverse Event Report: CAMBER SPINE TECHNOLOGIES ORTHROS; Ø7.5MM POLYAXIAL REDUCTION PEDICLE SCREW , 40MM LG.

CAMBER SPINE TECHNOLOGIES ORTHROS; Ø7.5MM POLYAXIAL REDUCTION PEDICLE SCREW , 40MM LG.
Model Number ORO-7540R
Health Effect - Clinical Code Arthritis (1723)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A comprehensive investigation was immediately initiated on receipt of the complaint october 31, 2017.The subject product has not been returned to the manufacturer for evaluation.Independent review of medical records indicates contributing factors include lack of fusion at l5/ s1 vertebral body due to mechanical overload of the reduction pedicle screws.Fusion observed at l4-l5.All fragments of screws removed.No patient complications were reported as a result of this event.
 
Event or Problem Description
It was reported that the patient underwent a total laminectomy for decompression at l4-s1 and x-ray showed hardware fracture (2 reduction screws) with pseudoarthrosis at l5-s1 approximately 6-7 months postop.

Brand Name
ORTHROS
Common Device Name
Ø7.5MM POLYAXIAL REDUCTION PEDICLE SCREW , 40MM LG.
Manufacturer (Section D)
CAMBER SPINE TECHNOLOGIES
418 e. lancaster ave.
wayne PA 19087
MDR Report Key7172457
Report Number3010197239-2017-00001
Device Sequence Number16447009
Product Code NKB
UDI-Device IdentifierB030ORO7540R0
UDI-PublicB030ORO7540R0
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K`133366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberORO-7540R
Device Catalogue NumberORO-7540R
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2017
Initial Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR